BibTeX record journals/jcss/SegoufinV00

download as .bib file

@article{DBLP:journals/jcss/SegoufinV00,
  author    = {Luc Segoufin and
               Victor Vianu},
  title     = {Querying Spatial Databases via Topological Invariants},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {61},
  number    = {2},
  pages     = {270--301},
  year      = {2000},
  url       = {https://doi.org/10.1006/jcss.2000.1712},
  doi       = {10.1006/jcss.2000.1712},
  timestamp = {Tue, 16 Feb 2021 14:04:38 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/SegoufinV00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics